# SDR 00121

- Difficulty date: November 11, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N158TW
- Make and model: Amd FALCON
- Aircraft serial: 158
- Aircraft time: 11,222 hours, 10,924 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 133007
- Part serial: 715
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED UNABLE TO CONTROL PRESSURIZATION AFTER DEPARTURE FROM KYIP, RETURN TO DEPARTURE AIRPORT FOR MAINTENANCE.  MAINTENANCE REMOVED AND REPLACED CABIN PRESSURE CONTROLLER OPS CK GOOD AT THIS TIME.
